Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On commutants of reductive algebras


Author: Che Kao Fong
Journal: Proc. Amer. Math. Soc. 63 (1977), 111-114
MSC: Primary 47C05; Secondary 46L15
MathSciNet review: 0440416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved, for certain operators T, if $ \mathcal{A}$ is a reductive algebra and $ T \in \mathcal{A}'$, then $ {T^ \ast } \in \mathcal{A}'$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47C05, 46L15

Retrieve articles in all journals with MSC: 47C05, 46L15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0440416-8
PII: S 0002-9939(1977)0440416-8
Keywords: Reductive algebra, compact operator, abelian von Neumann algebra, quasi-affinity
Article copyright: © Copyright 1977 American Mathematical Society